# SDR SWAA2024112561328

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 60,288 hours, 36,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER ASSIT HANDLE BROKEN<[01] REMOVED AND REPLACED FWD ENTRY DOOR UPPER ASSIST HANDLE PER AMM 52-11-31.
